# SDR SWIA20208251973

- Difficulty date: June 29, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 169-173
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LH SIDE FUSELAGE SKIN PANEL BETWEEN FS 169 AND FS 173, JUST FWD OF THE TRU ACCESS DOOR, HAS 2 DENTS NEXT TO ONE ANOTHER.   REPAIRED DENT LOCATED AT LH SIDE FUSELAGE SKIN PANEL FS 169-FS 173 JUST FWD OF THE TRU ACCESS DOOR. REF REO.
